# SDR FDEA202509231767

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 88,629 hours, 45,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE LIGHT WILL NOT ILLUMINATE. IAW AMM 52-10-00-5 RELAMPED. CKD OK.
